MathSciNet Relay Station
MathSciNet bibliographic data
MR1619732 42B20 (20G35 47G10)
Qian, Tao Singular integrals on star-shaped Lipschitz surfaces in the quaternionic space. Math. Ann. 310 (1998), no. 4, 601–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement